Power and Hölder type trace inequalities for positive operators in Hilbert spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) Power and Hölder type trace inequalities for positive operators in Hilbert spaces. Studia Scientiarum Mathematicarum Hungarica, 55 (3). pp. 383-406. ISSN 0081-6906

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/38784
DOI https://doi.org/10.1556/012.2018.55.3.1405
Official URL https://akademiai.com/doi/10.1556/012.2018.55.3.14...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Hölder type inequality; trace inequality; Young inequality
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login